# SDR UALA2011101105518

- Difficulty date: October 11, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,842 hours, 11,943 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 537
- Condition: Faulted
- Location: Right
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT HPSOV DURING TAXI-IN.  LOCKED HPSOV CLOSED PER MEL. REPLACED HPSOV PER MM.  LEAK CHECKED AND IDLE ENGINE OPS CHECKED GOOD.
